Repositorio de producción científica de la Universidad de Sevilla

Non-commutative Painlevé equations and Hermite-type matrix orthogonal polynomials

Opened Access Non-commutative Painlevé equations and Hermite-type matrix orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cafasso, Mattia
Domínguez de la Iglesia, Manuel
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2014-03
Publicado en: Communications in Mathematical Physics, 326 (2), 559-583.
Tipo de documento: Artículo
Resumen: We study double integral representations of Christoffel-Darboux kernels associated with two examples of Hermite-type matrix orthogonal polynomials. We show that the Fredholm determinants connected with these kernels are related through the Its-Izergin-Korepin-Slavnov (IIKS) theory with a certain Riemann-Hilbert problem. Using this Riemann-Hilbert problem we obtain a Lax pair whose compatibility conditions lead to a non-commutative version of the Painlevé IV differential equation for each family.
Cita: Cafasso, M. y Domínguez de la Iglesia, M. (2014). Non-commutative Painlevé equations and Hermite-type matrix orthogonal polynomials. Communications in Mathematical Physics, 326 (2), 559-583.
Tamaño: 584.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42397

DOI: http://dx.doi.org/10.1007/s00220-013-1853-4

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones